# SDR YENA20130209032

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N607JB
- Make and model: Airbus A320-232
- Aircraft serial: 2386
- Aircraft time: 33,086 hours, 11,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 042650
- Condition: Failed
- Location: Cabin
- Part time: 33,086 hours, 11,574 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 654 SJU-TPA, ON GROUND MAINTENANCE CHECK FOUND EPSU FIN 12WL BATTERY FAULT.  REMOVED AND REPLACED EPSU BATTERY AT FIN 12WL IAW AMM 33-51-38.
